# SDR AALA2018082329022

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 31,804 hours, 11,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499006
- Part serial: 10891
- Condition: Odor
- Location: Cabin
- Part time: 9,978 hours, 3,809 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY, MUSTY ODOR  WITH PACKS ON.  AFTER DECONTAMINATION, NO FURTHER CABIN ODOR.  TROUBLESHOT CABIN ODOR WITH LT & RT PACKS OZONE FILTERS REPLACED IAW AMM 21-51-41-000 AND 400-001-A.  LEAK CHECKED GOOD.
